# SDR AU960598

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Support
- Part number: 31039401
- Condition: Faulty
- Location: Engine Reduction
- Component: Garrtt, TPE331
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TORQUE RING SUPPORT ASSEMBLY FAULTY
